# SDR MASA200500669

- Difficulty date: August 24, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 23,088 hours, 20,003 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Condition: Failed
- Location: Te Flaps
- Part time: 455 hours, 326 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 2761 PHL.  ON APPROACH TO PHL PILOT DECLARED AN EMERGENCY DUE TO FLAPS FAIL AT 12 DEG.  ACFT LANDED WITHOUT INCIDENT.  MX REMOVED AND REPLACED BOTH BPSU & RT FLEX SHAFTS.
